Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    6 0 0 0


Comptes Rendus Mathématique
Volume 342, n° 11
pages 825-830 (juin 2006)
Doi : 10.1016/j.crma.2006.03.023
Received : 13 January 2006 ;  accepted : 14 Mars 2006
Convexité polynomiale, polyhèdres polynomiaux spéciaux et applications
Polynomial convexity, special polynomial polyhedra and applications
 

Stéphanie Nivoche
Université Paul-Sabatier, U.F.R. MIG, Laboratoire de Mathématiques E. Picard, C.N.R.S. U.M.R. 5580, 31062 Toulouse Cedex 9, France 

Résumé

Nous généralisons dans   le théorème de Hilbert sur les Lemniscates. Plus précisemment, tout compact K polynomialement convexe dans   est approchable par des polyhèdres polynomiaux spéciaux   définis par des applications polynomiales propres de   dans   ayant « presque » tous leurs zéros dans  . Dans le cas particulier où K est disqué, on peut trouver une application polynomiale « presque » homogène avec un zéro en lʼorigine de multiplicité « presque » égale au degré. Une première conséquence de cette généralisation est une version précise du théorème de Runge dans  . Une seconde application est lʼapproximation uniforme dans  , de la fonction de Green pluricomplexe avec pôle à lʼinfini associée à un compact  -régulier, par des fonctions maximales de   à pôles logarithmiques isolés. Pour citer cet article : S. Nivoche, C. R. Acad. Sci. Paris, Ser. I 342 (2006).

The full text of this article is available in PDF format.
Abstract

We generalize in   Hilbert Lemniscate Theorem. More precisely, any polynomially convex compact subset K in   can be approximated externally by special polynomial polyhedra   defined by proper polynomial mappings from   to   with almost' all their zeros in  . In the particular case where K is balanced, we can choose the polynomial mapping almost' homogeneous with a zero at the origin of multiplicity almost' equal to the degree. A first consequence of this generalization is a precise version of Rungeʼs theorem in  . A second application is an uniform approximation in  , of the pluricomplex Green function with pole at infinity for a  -regular compact set K , by maximal plurisubharmonic functions in   with isolated logarithmic poles. To cite this article: S. Nivoche, C. R. Acad. Sci. Paris, Ser. I 342 (2006).

The full text of this article is available in PDF format.


© 2006  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@